# SDR ASAA2017080821579

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,865 hours, 11,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2513
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 69,661 hours, 31,618 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT DURING MASTER CAUTION RECALL AFTER ENGINE START. ACFT GROUNDED. REMOVED AND REPLACED R/H PACK CONTROL VALVE IAW AMM 21-61-21-000-801, AND AMM 21-61-21-400-801. GROUND VERIFICATION SUCCESSFUL IAW AMM 21-61-00-700-806-002.
